Jump to content
Lilblackpigybank

Lilblackpigybank: hi I’m withdrawing from Cymbalta

Recommended Posts

Lilblackpigybank
Posted (edited)

I was prescribed cymbalta a year ago. Tried to withdrawal from Cymbalta many times. Last time it ended in a severe heart cramp but nothing major came of it. I decided to reinstate at 30mg and taper over 3 months removing beads. Tapering went well these last three weeks I went from 50beads to 30 to 20 to 15 then I quit 5 days ago because my medication ran out. I’m not having any terrible withdrawal symptoms like I had before BUT now I am experiencing asthma attack like panic attacks a few times a day and feel like I can’t breathe. This hasn’t happened before during previous withdrawal. My chest hurts and my Kardia device keeps saying “unclassified” heart rhythms. Before now I always had normal readings, maybe palpitations are normal for withdrawal? I’m concerned that I need to reinstate back to 20 beads and taper slower? I wish I could do the 10% reduction method but my glucose levels are dropping and my hair started falling out😬

Edited by Lilblackpigybank

Share this post


Link to post
manymoretodays

Hi Lilblackpigybank,

When did you come off Cymbalta the last time?  When did you reinstate at 30 mg dose?

How many beads per capsule of 30 mg Cymbalta?

 

Have you a history of other medication usage, past or present?

By heart cramp, do you mean chest pain?

Have you checked with your doctor or cardiologist about these pains?

 

Please put your withdrawal history in your signature

just follow the instructions in the first post ^

That will be really helpful for us.  If I were you, I'd include any other medications that you might be taking right now.

 

Here at Surviving Antidepressants, it is recommended that a person taper by no more than 10% of their current dose with at least a four week hold in-between decreases.  The 10% taper recommendation is a harm reduction approach to going off psychiatric drugs.
   
^ and yes this may be a good option for you, as you have just come off your Cymbalta, ? 6 days ago.  Please read at least the first post in that link and see what you think.  I'm not sure, as I'm not clear about all your information right now, but 20 beads may be a bit high for a reinstatement dose.  If you could answer some of my first questions and get your signature done that will help a lot.  Thank you.

 

Your panic attacks may be from withdrawal now.  What were the terrible withdrawal symptoms that you had before?

When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made.  The CNS likes stability. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.

 

 
Welcome aboard LBPB(for lilblackpigybank).
This is your introduction/journal page where you have now introduced yourself to the community, you can ask questions here regarding your tapering, give updates, and just keep a record of your journey.
 
Love, peace, healing, and growth,
manymoretodays(mmt)

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...